Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Dirichlet problem")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4708

  • Page / 189
Export

Selection :

  • and

On some property of the solution of the Dirichlet problem in the irregular unbounded regionZALEWSKA, W.Bulletin of the Polish Academy of Sciences. Technical sciences. 1985, Vol 33, Num 3-4, pp 93-95, issn 0239-7528Article

RESOLUTION D'UN PROBLEME MODIFIE DE DIRICHLET DANS LA THEORIE DE CIRCULATION MARINEZALESNYJ VB.1976; IZVEST. AKAD. NAUK S.S.S.R., FIZ. ATMOSF. OKEANA; S.S.S.R.; DA. 1976; VOL. 12; NO 6; PP. 634-640; ABS. ANGL.; BIBL. 8 REF.Article

The Dirichlet problem for the minimal hypersurface equation in M × ℝ with prescribed asymptotic boundaryDO ESPIRITO-SANTO, Nedir; FORNARI, Susana; RIPOLL, Jaime B et al.Journal de mathématiques pures et appliquées. 2010, Vol 93, Num 2, pp 204-221, issn 0021-7824, 18 p.Article

On the spectrum of the Dirichlet Laplacian on broken stripsLEVIN, Daniel.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 1, pp L9-L11, issn 0305-4470Article

The Dirichlet problem at infinity for manifolds of negative curvatureANDERSON, M. T.Journal of differential geometry. 1983, Vol 18, Num 4, pp 701-721, issn 0022-040XArticle

Dirichlet problem for demi-coercive functionalsANZELLOTTI, G; BUTTAZZO, G; DAL MASO, G et al.Nonlinear analysis. 1986, Vol 10, Num 6, pp 603-613, issn 0362-546XArticle

Second kind integral equations for the first kind Dirichlet problem of the biharmonic equation in three dimensionsSHIDONG JIANG; BO REN; TSUJI, Paul et al.Journal of computational physics (Print). 2011, Vol 230, Num 19, pp 7488-7501, issn 0021-9991, 14 p.Article

Monge-Ampere measures on pluripolar setsAHAG, Per; CEGRELL, Urban; CZYZ, Rafał et al.Journal de mathématiques pures et appliquées. 2009, Vol 92, Num 6, pp 613-627, issn 0021-7824, 15 p.Article

A general multidimensional Hermite―Hadamard type inequalityDE LA CAL, Jesús; CARCAMO, Javier; ESCAURIAZA, Luis et al.Journal of mathematical analysis and applications. 2009, Vol 356, Num 2, pp 659-663, issn 0022-247X, 5 p.Article

Infinitely many solutions for the Dirichlet problem involving the p-LaplacianCAMMAROTO, F; CHINNI, A; DI BELLA, B et al.Nonlinear analysis. 2005, Vol 61, Num 1-2, pp 41-49, issn 0362-546X, 9 p.Article

On the Dirichlet problem for the harmonic vector fields equationBARLETTA, Elisabetta.Nonlinear analysis. 2007, Vol 67, Num 6, pp 1831-1846, issn 0362-546X, 16 p.Article

On the Dirichlet problem for the two-dimensional biharmonic equationCONSTANDA, C.Mathematical methods in the applied sciences. 1997, Vol 20, Num 10, pp 885-890, issn 0170-4214Article

Second kind integral equations for the classical potential theory on open surfaces IISHIDONG JIANG; ROKHLIN, Vladimir.Journal of computational physics (Print). 2004, Vol 195, Num 1, pp 1-16, issn 0021-9991, 16 p.Article

On prescribed change of profile for solutions of parabolic equationsDOKUCHAEV, Nikolai.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 22, issn 1751-8113, 225204.1-225204.7Article

On the Hochstadt-Lieberman theoremMARTINYUK, O; PIVOVARCHIK, V.Inverse problems. 2010, Vol 26, Num 3, issn 0266-5611, 035011.1-035011.6Article

ξ-determinants of Laplacians with Neumann and Dirichlet boundary conditionsLOYAL, Paul; PARK, Jinsung.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 41, pp 8967-8977, issn 0305-4470, 11 p.Article

Mean square of the remainder term in the Dirichlet divisor problemLAU, Y.-K; TSANG, K.-M.Journal de théorie des nombres de Bordeaux. 1995, Vol 7, Num 1, pp 75-92, issn 1246-7405Conference Paper

Polynômes harmoniques et problème de Dirichlet de la boule du groupe de Heisenberg en présence de symétrie radiale = Harmonic polynomials and Dirichlet problem for the unit ball of the Heisenberg group with radial dataCAVEAU, B; GREINER, P; VAUTHIER, J et al.Bulletin des sciences mathématiques (Paris. 1885). 1984, Vol 108, Num 4, pp 337-354, issn 0007-4497Article

The Dirichlet problem at infinity for a negatively curved manifoldSULLIVAN, D.Journal of differential geometry. 1983, Vol 18, Num 4, pp 723-732, issn 0022-040XArticle

Problème de Dirichlet pour un opérateur elliptique dans un domaine à point cuspide = Dirichlet problem for elliptic operator in a domain with cusp pointsSTEUX, J.-L.Annales de la faculté des sciences de Toulouse. 1997, Vol 6, Num 1, pp 143-175, issn 0240-2963Article

The Dirichlet problem for the minimal surface equation on unbounded planar domainsSA EARP, R; ROSENBERG, H.Journal de mathématiques pures et appliquées. 1989, Vol 68, Num 2, pp 163-183, issn 0021-7824Article

Resonances in scattering by a resonatorFERNANDEZ, C. A.Indiana University mathematics journal. 1985, Vol 34, Num 1, pp 115-125, issn 0022-2518Article

Computation of spherical harmonics and approximation by spherical harmonic expansionsFREEDEN, W.Reports of the Department of Geodetic Science and Surveying. 1985, Num 362, issn 0733-1983, IV-133 pSerial Issue

A new proof of the Voronoi summation formulaEGGER, Sebastian; STEINER, Frank.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 22, issn 1751-8113, 225302.1-225302.11Article

A normal form for beam and non-local nonlinear Schrödinger equationsPROCESI, M.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 43, issn 1751-8113, 434028.1-434028.13Conference Paper

  • Page / 189